Skip to content
IJAMR International Journal of Applied Mathematical Research E-ISSN 2227-4324

Common Factors of Generalized Fibonacci, Jacobsthal and Jacobsthal-Lucas numbers

Authors and Affiliations

  • V. K. Gupta
  • Yashwant Kumar Panwar Vikram University, Ujjain

About this article

Download PDF

Abstract

In this paper, we present some identities involving common factors of generalized Fibonacci, Jacobsthal and Jacobsthal-Lucas numbers. Binet’s formula will employ to obtain the identities.

References

[1] A. F. Horadam, “Jacobsthal Representation Numbers”, The Fibonacci Quarterly, Vol.34, No.1, (1996), 40-54.

[2] A. Lupas, “A Guide of Fibonacci and Lucas Polynomials”, Octagon, Math. Mag., 7(1999).

[3] Hoggatt, V.E. Jr., Fibonacci and Lucas Numbers, Houghton – Mifflin Co., Boston (1969).

[4] Hoggatt, V.E. Jr., Phillips, J.W. and Leonard, H. Jr., “Twenty-four Master Identities”, The Fibonacci Quarterly, Vol.9, No.1, (1971), 1-17.

[5] M. Thongmoon, “New Identities for the Even and Odd Fibonacci and Lucas Numbers”, Int. J. Contemp. Math. Sciences, Vol. 4, No.7 (2009), 303-308.

View more references (3)

[6] T. Koshy, Fibonacci and Lucas Numbers with Applications, John Wiley, New York (2001).

[7] B. Singh, P. Bhadouria and O. Sikhwal, “Generalized Identities Involving Common Factors of Fibonacci and Lucas Numbers” International Journal of Algebra, Vol. 5, No. 13 (2011), 637-645.

[8] V. K. Gupta, Y. K. Panwar and O. Sikhwal, “Generalized Fibonacci sequences”, Theoretical Mathematics & Applications, Vol.2, No.2 (2012), 115-124.


How to Cite

Gupta, V. K., & Panwar, Y. K. (2012). Common Factors of Generalized Fibonacci, Jacobsthal and Jacobsthal-Lucas numbers. International Journal of Applied Mathematical Research, 1(4), 377-382. https://doi.org/10.14419/ijamr.v1i4.198